# SDR COMA9710369

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12039724001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-151-01I, REVEALED AFT EMERGENCY EXIT GUIDE PIN FITTINGS TO HAVE CORROSION BETWEEN FITTINGS AND THE EXIT SILL LOWER ATTACHE ANGLE.  FURTHER INVESTIGATION REVEALED THAT THERE IS NO PRIMER OR SEALANT BETWEEN OR ON THESE PIECES.  REPLACED CORRODED ANGLE WITH SERVICEABLE PART IAW EMB SRM CHAPTER 51.
